RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kerkyacharian, Gérard

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:72
Abstract pages:351
Full texts:83
References:42
E-mail:

http://www.mathnet.ru/eng/person30485
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/310246

Publications in Math-Net.Ru
2014
1. G. Kerkyacharian, A. B. Tsybakov, V. Temlyakov, D. Picard, V. Koltchinskii, “Optimal exponential bounds on the accuracy of classification”, Constr. Approx., 39:3 (2014),  421–444  mathnet  mathscinet  zmath  isi  scopus
2007
2. G. Kerkyacharian, O. V. Lepskiĭ, D. Picard, “Nonlinear estimation in anisotropic multiindex denoising. Sparse case”, Teor. Veroyatnost. i Primenen., 52:1 (2007),  150–171  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:1 (2008), 58–77  isi  scopus

Presentations in Math-Net.Ru
1. Regularity spaces and wavelet in a geometric framework. Application to Gaussian processes and statistical estimation
G. Kerkyacharian
International conference "High-dimensional approximation and discretization"
September 25, 2018 10:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021